# SDR MWEA98140

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, RADIO RACK FAN OFF, ANNUNCIATOR ILLUMINATED.  RETURNED TO MCO TO REMOVE DOG IN FWD CARGO PIT.  MTC DEFERRED PER MEL 21-20.
